# SDR DALA2016110808644

- Difficulty date: April 9, 2014
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 69,121 hours, 51,361 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1285-1295
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 29R BS 1285 - 1295 CORRODED OUT OF LIMITS, FABRICATED AND INSTALLED U-CHANNEL REPAIR.
